File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust Stabilization and Guaranteed Cost Control of Large Scale Linear Systems with Jumps

TitleRobust Stabilization and Guaranteed Cost Control of Large Scale Linear Systems with Jumps
Authors
Issue Date1997
PublisherAkademie Ved Ceske Republiky, Ustav Teorie Informace a Automatizace.
Citation
Kybernetika, 1997, v. 33 n. 1, p. 121-131 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82692
ISSN
2015 Impact Factor: 0.628
2015 SCImago Journal Rankings: 0.356

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorSwierniak, Aen_HK
dc.contributor.authorSimek, Ken_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:32:18Z-
dc.date.available2010-09-06T08:32:18Z-
dc.date.issued1997en_HK
dc.identifier.citationKybernetika, 1997, v. 33 n. 1, p. 121-131en_HK
dc.identifier.issn0023-5954en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82692-
dc.languageengen_HK
dc.publisherAkademie Ved Ceske Republiky, Ustav Teorie Informace a Automatizace.en_HK
dc.relation.ispartofKybernetikaen_HK
dc.titleRobust Stabilization and Guaranteed Cost Control of Large Scale Linear Systems with Jumpsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0023-5954&volume=33&issue=1&spage=121&epage=131&date=1997&atitle=Robust+Stabilization+and+Guaranteed+Cost+Control+of+Large+Scale+Linear+Systems+with+Jumpsen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0041106729-
dc.identifier.hkuros24944en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats